Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On Čebyšev subspaces and unconditional bases in Banach spaces


Author: J. R. Retherford
Journal: Bull. Amer. Math. Soc. 73 (1967), 238-241
MathSciNet review: 0208342
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1967-11698-7